Table of Contents
Textures and Microstructures
Volume 21, Issue 2-3, Pages 161-176
http://dx.doi.org/10.1155/TSM.21.161

Application of Normal Distributions on SO(3) and Sn for Orientation Distribution Function Approximation

MIFI (Moscow Engineering Physical Institute), Kashirskoye shosse 31, Moscow 115409, Russia

Received 10 May 1992; Accepted 30 December 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. I. Bucharova and T. I. Savyolova, “Application of Normal Distributions on and for Orientation Distribution Function Approximation ,” Textures and Microstructures, vol. 21, no. 2-3, pp. 161-176, 1993. https://doi.org/10.1155/TSM.21.161.